# SDR F3LA00052

- Difficulty date: March 19, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N310FL
- Make and model: Boeing 737-3L9
- Aircraft serial: 26440
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-7 CHECK INSPECTION REPORTED FLOOR SUPPORT BETWEEN BS 787 AND BS 820, RBL 16, CRACKED AND CORRODED.  MAINTENANCE REPLACED FLOOR SUPPORT IAW SRM 53-00-53 FIG 202 SHEET 1 AND 2.  (M)
